# SDR SWAA2024011632253

- Difficulty date: December 15, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N235WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34630
- Aircraft time: 58,729 hours, 35,469 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD R/H MOP SILL VERTICAL FLANGE FROM STA 294 TO STA 330; RBL 54 TO RBL 59; WL 208.9.<[01] REMOVED AND REPLACED ON FWD R/H MOPSILL BS 260 TO BS 360 RBL 59 IAW SRM 51-40-02 AND DWG 141A8310;[02] VERIFIED CORRECTIVE ACTION COMPLETE. VERIFIED MEASUREMENT TABLE.
